RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1966, Volume 11, Issue 3  


On two-dimensional analogs of an inequality of K. G. Esseen and their application to the Central Limit Theorem
S. M. Sadikova
369
On local structure of continuous Markov processes
A. V. Skorokhod
381
On quasi-diffusional processes
N. V. Krylov
424
Предельная теорема для решений дифференциальных уравнений со случайной правой частью
R. Z. Khas'minskii
444
The exterior Dirichlet problem for the class of bounded functions
M. I. Freidlin
463
Principles of potential theory and Markov chains
D. I. Shparo
472
A systematic theory of exponential families of probability distributions
N. N. Chentsov
483
Nikolai Vasil'evich Smirnov (photo)
Nikolai Vasil'evich Smirnov (obituary)
495

Short Communications
The accuracy of approximation oi the limit distribution to the distribution of the maximum of sums of independent random variables
B. A. Rogozin
497
Some inequalities for characteristic functions
S. M. Sadikova
500
A multidimensional analogue of Berry–Esseen's inequality for sets of a bounded diameter
V. M. Zolotarev
507
On a relation between an estimate of the remainder in the central limit theorem and the law of iterated logarithm
V. V. Petrov
514
On the speed of convergence of the convolutions of identical distributions defined on a finite group
V. M. Maksimov
519
On non-degenerate probability distributions in the space $l_p(1\le p<\infty)$
N. N. Vakhania
524
Comparison of linear and nonlinear filtration of some Markov processes
R. Sh. Liptser
528
The problem of choice and the optimal stopping rule for a sequence of random trials
S. M. Gusein-Zade
534
A method for obtaining estimates of the expectation of some function of $n$-dimensional random vector
V. I. Korzhik
537
On the question of testing “exponentialness”
L. N. Bol'shev
542
Some remarks to the paper “On the densities of Gaussian measures and Wiener–Hopf's integral equations”
Yu. A. Rozanov
545

Letter to the Editor
Letter to the Editor
R. L. Dobrushin
548
Letter to the Editor
I. N. Sanov
549

Reviews and Bibliography
Рецензия на книгу А. В. Скорохода «Случайные процессы с независимыми приращениями»
A. A. Borovkov, S. V. Nagaev, B. A. Rogozin
550
Рецензия на книгу Э. Гумбель «Статистика экстремальных значений»
D. M. Chibisov
554

New Books
New books
Z. V. Mikhailova
557
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019